Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 4, NWS Amarillo, TX

May 27, 2015Armstrong County, Texas

NWS Amarillo, TX issued this river flood warning at May 27, 2015, 10:41 PM CDT for Armstrong County, Texas. It took effect at May 27, 2015, 11:13 PM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 10:41 PM CDT (03:41 UTC)
In effect from
May 27, 2015, 11:13 PM CDT
Expired
May 28, 2015, 5:00 PM CDT
In force
18 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
Minor

County Armstrong County, TX

The radar

The Amarillo radar (KAMA), 49 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Prairie Dog Town Fork of the Red River at Wayside (WAYT2). The gauge peaked at 11.41 ft at May 28, 2015, 8:00 AM CDT.

actionminormoderate5101505/2805/29
Action stage
9.5 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07297910, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WGUS44 KAMA 280341
FLWAMA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1041 PM CDT WED MAY 27 2015

...The National Weather Service in Amarillo has issued a flood 
warning for the following rivers in Texas... 

  Prairie Dog Town Fork Red River Near Wayside 13NE affecting 
  Armstrong County
.5 to 6 inches of rain has fallen at the gage site and another
1 to 3 inches are expected through the late night. The runoff from
the heavy rain will cause the Prairie Dog Town Fork of the Red River
to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

Know your location in relation to creeks and rivers that can become 
killers in heavy rains. Do not attempt to drive through rising water.
Do not cross areas where water is flowing...even on foot. Rapidly 
flowing water can quickly sweep you off your feet.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-280741-
/O.NEW.KAMA.FL.W.0004.150528T0511Z-150528T2200Z/
/WAYT2.1.ER.150528T0511Z.150528T0600Z.150528T1000Z.NO/
1041 PM CDT WED MAY 27 2015

The National Weather Service in Amarillo has issued a 

* Flood Warning for 
  The Prairie Dog Town Fork of the Red River at Wayside 13NE.
* until Thursday afternoon...Or until the warning is cancelled.
* At 10:00 PM Wednesday the stage was 8.9 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by midnight and  
  continue to rise to near 10.4 feet by 1 am tomorrow. The 
  river will fall below flood stage by sunrise Thursday.
* Impact...At 10.0 feet...Ranch and farm land within the flood plain 
  begins to flood. Cattle in the flood plain are threatened
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Aug 18 2008.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       



$$
6 follow-up statements
861 
WGUS84 KAMA 280419
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1119 PM CDT WED MAY 27 2015

...The flood warning continues for the following rivers in Texas...
 
  Prairie Dog Town Fork Red River Near Wayside 13NE affecting 
  Armstrong County 
.5 to 6 inches of rain has fallen at the gage site and another
1 to 3 inches are expected through the late night. The runoff from
the heavy rain will cause the Prairie Dog Town Fork of the Red River
to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-280819-
/O.EXT.KAMA.FL.W.0004.150528T0413Z-150528T2200Z/
/WAYT2.1.ER.150528T0402Z.150528T0600Z.150528T1000Z.NO/
1119 PM CDT WED MAY 27 2015

The Flood Warning continues for
  The Prairie Dog Town Fork of the Red River at Wayside 13NE.
* until Thursday afternoon...Or until the warning is cancelled.
* At 11:00 PM Wednesday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will be above flood stage and will continue to
  rise to near 10.4 feet by midnight. The river will fall 
  below flood stage by sunrise Thursday.
* Impact...At 10.0 feet...Ranch and farm land within the flood plain 
  begins to flood. Cattle in the flood plain are threatened
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Aug 18 2008.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       



$$
107 
WGUS84 KAMA 280537
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1237 AM CDT THU MAY 28 2015

...The flood warning continues for the following rivers in Texas..
  Prairie Dog Town Fork Red River Near Wayside 13NE affecting
Armstrong County 

.5 to 6 inches of rain has fallen at the gage site. The
runoff from the heavy rain has caused the Prairie Dog Town Fork of
the Red River to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-280937-
/O.CON.KAMA.FL.W.0004.000000T0000Z-150528T2200Z/
/WAYT2.1.ER.150528T0400Z.150528T0500Z.150528T1000Z.NO/
1237 AM CDT THU MAY 28 2015

The Flood Warning continues for
  The Prairie Dog Town Fork of the Red River at Wayside 13NE.
* until this afternoon...Or until the warning is cancelled.
* At 12:00 AM Thursday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river was near crest now and then it will slowly
  fall to below flood stage after sunrise.
* Impact...At 10.0 feet...Ranch and farm land within the flood plain 
  begins to flood. Cattle in the flood plain are threatened
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Aug 18 2008.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       



$$
723 
WGUS84 KAMA 280724
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
224 AM CDT THU MAY 28 2015

...The flood warning continues for the following rivers in Texas...
 
  Prairie Dog Town Fork Red River Near Wayside 13NE affecting 
  Armstrong County 

.5 to 6 inches of rain has fallen at the gage site. The
runoff from the heavy rain has caused the Prairie Dog Town Fork of
the Red River to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-281124-
/O.EXT.KAMA.FL.W.0004.000000T0000Z-150528T2255Z/
/WAYT2.1.ER.150528T0400Z.150528T0545Z.150528T1055Z.NO/
224 AM CDT THU MAY 28 2015

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Prairie Dog Town Fork Red River Near Wayside 13NE.
* until this afternoon...Or until the warning is cancelled.
* At  2:00 AM Thursday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is near crest now and will fall to below flood
  stage after surise.
* Impact...At 10.0 feet...Ranch and farm land within the flood plain 
  begins to flood. Cattle in the flood plain are threatened
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Aug 18 2008.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       



$$
210 
WGUS84 KAMA 280914
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
414 AM CDT THU MAY 28 2015

...The flood warning continues for the following rivers in Texas...
 
  Prairie Dog Town Fork of the Red River at Wayside 13NE affecting 
  Armstrong County 
.5 to 6 inches of rain has fallen at the gage site. The
runoff from the heavy rain has caused the Prairie Dog Town Fork of
the Red River to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-281314-
/O.EXT.KAMA.FL.W.0004.000000T0000Z-150528T2312Z/
/WAYT2.1.ER.150528T0400Z.150528T0545Z.150528T1112Z.NO/
414 AM CDT THU MAY 28 2015

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Prairie Dog Town Fork Red River Near Wayside 13NE.
* until this evening...Or until the warning is cancelled.
* At  4:00 AM Thursday the stage was 10.6 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested around 10.9 feet at 12:45 am. The
  river will continue to slowly fall to below flood stage by 
  noon.
* Impact...At 10.0 feet...Ranch and farm land within the flood plain 
  begins to flood. Cattle in the flood plain are threatened
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Aug 18 2008.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       



$$
897 
WGUS84 KAMA 281258
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
758 AM CDT THU MAY 28 2015

...The flood warning continues for the following rivers in Texas...
 
  Prairie Dog Town Fork Red River Near Wayside 13NE AFFECTING 
  Armstrong County 
.7 to 8 inches of rain has fallen at the gage site. The runoff from
the heavy rain has caused the Prairie Dog Town Fork of the Red River
to rise above flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-281658-
/O.EXT.KAMA.FL.W.0004.000000T0000Z-150529T0538Z/
/WAYT2.1.ER.150528T0400Z.150528T1500Z.150528T1738Z.NR/
758 AM CDT THU MAY 28 2015

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Prairie Dog Town Fork Red River Near Wayside 13NE.
* until late tonight...Or until the warning is cancelled.
* At  7:00 AM Thursday the stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 11.5 feet by
  midday today. The river will then slowly fall below flood stage
  this evening.
* Impact...At 10.0 feet...Ranch and farm land within the flood plain 
  begins to flood. Cattle in the flood plain are threatened
* Flood history...This crest compares to a previous crest of 12.9 feet
  on Aug 15 2013.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       



$$
476 
WGUS84 KAMA 281923
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
223 PM CDT THU MAY 28 2015

...The flood warning is cancelled for the following rivers in ...
 
  Prairie Dog Town Fork Red River Near Wayside 13NE AFFECTING 
  Armstrong County
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC011-281953-
/O.CAN.KAMA.FL.W.0004.000000T0000Z-150529T0538Z/
/WAYT2.1.ER.150528T0400Z.150528T1315Z.150528T1641Z.NR/
223 PM CDT THU MAY 28 2015

The Flood Warning is cancelled for
  The Prairie Dog Town Fork Red River Near Wayside 13NE.
* At  2:00 PM Thursday the stage was 8.5 feet.
* Fell below flood stage at 11:41 AM Thursday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 8.0 feet by tomorrow 
  morning.
* Impact...At 10.0 feet...Ranch and farm land within the flood plain 
  begins to flood. Cattle in the flood plain are threatened
* Flood history...This crest compares to a previous crest of 10.4 feet
  on Aug 18 2008.


&&

LAT...LON 3490 10141 3475 10126 3475 10139 3481 10145
      3484 10163 3496 10162       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this river flood warning went out at May 27, 6:37 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, May 27, 6:37 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
637 PM CDT WED MAY 27 2015

.AVIATION...
00 TAFS...VFR CONDITIONS ARE EXPECTED TONIGHT OUTSIDE OF CONVECTION. SCATTERED
THUNDERSTORMS REMAIN OVER THE PANHANDLES THIS EVENING. INITIAL
CONVECTION WILL START WINDING DOWN WITH SUNSET...BUT SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT ACROSS
THE PANHANDLES...ESPECIALLY ACROSS THE SOUTHERN TEXAS PANHANDLE.
SAVED PREVAILING THUNDER FOR KAMA UNTIL CLOSER TO AFTERNOON...BUT
WILL LIKELY BE SHOWERS AND SOME THUNDERSTORMS NEAR ALL THE TERMINALS
EARLY THURSDAY MORNING. HIGH CONFIDENCE ON MVFR TO IFR CONDITIONS
DEVELOPING OVERNIGHT...SLOWLY LIFTING TO VFR BY LATE MORNING. WINDS
WILL REMAIN SOUTHERLY AT 8 TO 15KTS WITH PERIODS OF GUSTS NEAR
THUNDERSTORMS AND OUTFLOW BOUNDARIES.

ELSENHEIMER

&&

.PREV DISCUSSION... /ISSUED 320 PM CDT WED MAY 27 2015/

DISCUSSION...
CONVECTION HAS INITIATED OVER THE NORTHEASTERN TEXAS PANHANDLE.
STORMS WILL DEVELOP QUICKLY AND LIKELY BECOME SEVERE OVER THE FAR
EASTERN PANHANDLES THIS EVENING. VERY IMPRESSIVE SURFACE BASED CAPE VALUES
OF 3000-4500 J/KG ARE PRESENT...AND A MODERATE AMOUNT OF WIND SHEAR...THOUGH
MAINLY OF THE DIRECTIONAL VARIETY. THIS SHOULD BE ENOUGH TO SUPPORT
SEVERE STORMS WITH MAINLY LARGE HAIL AND DAMAGING WIND THE PRIMARY
THREATS...THOUGH A FEW TORNADOES ARE POSSIBLE AS WELL. STORMS WILL BE
SLOW TO MOVE AND HAVE THE POTENTIAL FOR VERY HEAVY RAINFALL. FOR
ADDITIONAL DETAILS ON TODAY'S SEVERE POTENTIAL...SEE MESOSCALE UPDATE
IN PREVIOUS AFD.

THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS COMES TONIGHT AS THE
UPPER LEVEL TROUGH OVER BAJA WILL CONTINUE MOVING INLAND...AND
SHORTWAVE IMPULSES WILL CONTINUE TO MOVE AHEAD OF IT IN GENERALLY
WESTERLY FLOW. THIS WILL KEEP CHANCES FOR SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE PANHANDLES THROUGH SATURDAY. A BIT DIFFICULT
TO PICK OUT THE BETTER CHANCES DURING THIS PERIOD AS THE MAIN FORCING
WILL BE LIKELY TIED TO SHORTWAVE ENERGY THAT HAS YET TO BE RESOLVED
CLEARLY...AND AS SUCH...DID NOT DEVIATE MUCH FROM PREVIOUS FORECAST.
ONE POSSIBILITY ARE THE AFTERNOONS AND EVENINGS OVER THE EASTERN
PANHANDLES AGAIN AS SURFACE CONVERGENCE REMAINS IN PLACE...THOUGH
SOME QUESTION AS TO WHETHER THAT AREA WILL BE IN THE PANHANDLES OR
FURTHER EAST OVER OKLAHOMA. DEWPOINTS IN THE MID-60S ARE EXPECTED TO
REMAIN SIMILAR TO TODAY'S PLACEMENT...AS WELL AS FORECASTED SURFACE
BASED CAPE VALUES UPWARDS OF 2000 J/KG. THIS COULD BE LIMITED THOUGH
BY LEFTOVER CLOUDS FROM ANY CONVECTION THAT FORMS OVERNIGHT TONIGHT.
MOST CLEAR SIGNAL APPEARS TO BE FRIDAY AFTERNOON/EARLY SATURDAY
MORNING AS WHAT IS LEFT OF THE TROUGH MOVES EASTWARD OVER THE
PANHANDLES. ALSO APPEARS A SURFACE FRONT COULD PROVIDE SOME
ADDITIONAL FORCING DURING THIS PERIOD. WIDESPREAD HEAVY RAIN IS
POSSIBLE FROM ANY THUNDERSTORMS WE SEE DURING THE NEXT SEVERAL DAYS.

BY SUNDAY....UPPER LEVEL RIDGING BEGINS TO BUILD OVER THE FOUR
CORNERS REGION WITH DRY NORTHWEST FLOW OVER THE PANHANDLES TO START
THE WEEK. THIS SHOULD KEEP OUR AREA FAIRLY DRY...THOUGH ANY
CONVECTION THAT FORMS UPSTREAM COULD MOVE INTO THE NORTHWESTERN
PORTIONS OF THE PANHANDLES UNDER THIS FLOW REGIME.  THE CENTER OF
THE RIDGE STARTS PUSHING EAST AND BREAKING DOWN SOMEWHAT ON TUESDAY
AS A DEEP UPPER LEVEL TROUGH MOVES INTO THE WEST COAST.

ELSENHEIMER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

18/08
Hazardous weather outlook, May 27, 10:08 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1008 PM CDT WED MAY 27 2015

OKZ001>003-TXZ001>020-281515-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
1008 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE TONIGHT ACROSS MUCH OF THE PANHANDLES. SOME
THUNDERSTORMS WILL BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS...AND A LOW THREAT FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE LIKELY ON THURSDAY...WITH A FEW SEVERE
THUNDERSTORMS POSSIBLE. THUNDERSTORM CHANCES WILL CONTINUE FRIDAY
AND INTO SATURDAY BEFORE A DRIER PATTERN DEVELOPS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY.

GOEHRING

In the hours before

Local storm report, May 27, 7:04 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND DMG     2 NNW CANADIAN          35.94N 100.40W
05/27/2015                   HEMPHILL           TX   LAW ENFORCEMENT

            CLOSED HIGHWAY 83 NORTH OF HIGHWAY 60 DUE TO TREES ON
            THE ROAD.

&&

EVENT NUMBER AMA1500493

CLK
Local storm report, May 27, 7:08 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
708 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     FLASH FLOOD      6 E WAYSIDE             34.79N 101.44W
05/27/2015                   ARMSTRONG          TX   TRAINED SPOTTER

            MUDSLIDES COVERING HIGHWAY 207 NEAR THE SCENIC OVERLOOK
            IN THE CANYON

&&

EVENT NUMBER AMA1500494

CLK
Local storm report, May 27, 9:26 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
926 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      WAYSIDE                 34.79N 101.55W
05/27/2015                   ARMSTRONG          TX   EMERGENCY MNGR

            WATER COVERING FARM TO MARKET 285 AND CURVES IN THE
            ROAD JUST WEST OF WAYSIDE ARE UNDER WATER.

&&

EVENT NUMBER AMA1500495

CLK
Local storm report, May 27, 9:43 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
943 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             WAYSIDE                 34.79N 101.55W
05/27/2015  E2.75 INCH       ARMSTRONG          TX   PUBLIC

&&

EVENT NUMBER AMA1500496

CLK
Local storm report, May 27, 9:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
944 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      2 N CANADIAN            35.94N 100.38W
05/27/2015                   HEMPHILL           TX   LAW ENFORCEMENT

            HIGHWAY 83 NORTH OF CANADIAN CLOSED DUE TO FLASH
            FLOODING

&&

EVENT NUMBER AMA1500497

KB
Local storm report, May 27, 10:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1007 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             BORGER                  35.66N 101.40W
05/27/2015  E2.00 INCH       HUTCHINSON         TX   PUBLIC

&&

EVENT NUMBER AMA1500498

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:15 PM CDTSevere Thunderstorm WarningAMAHemphill, Ochiltree, Roberts30 min
May 27, 7:39 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall66 min
May 27, 8:18 PM CDTTornado WarningAMAArmstrong57 min
May 27, 8:29 PM CDTFlash Flood WarningAMAArmstrong3 hr
May 27, 9:14 PM CDTSevere Thunderstorm WarningAMAArmstrong61 min
May 27, 9:51 PM CDTTornado WarningAMARandall24 min
May 27, 9:58 PM CDTFlash Flood WarningAMAHemphill, Lipscomb6 hr
May 27, 10:08 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley67 min
May 27, 10:11 PM CDTSevere Thunderstorm WarningAMARandall64 min
May 27, 10:29 PM CDTFlash Flood WarningAMAArmstrong, Randall6 hr
May 27, 11:02 PM CDTSevere Thunderstorm WarningAMARandall43 min
May 27, 11:08 PM CDTFlash Flood WarningAMACollingsworth3 hr
May 27, 11:14 PM CDTSevere Thunderstorm WarningAMADonley61 min
May 27, 11:32 PM CDTSevere Thunderstorm WarningAMARandall33 min
May 28, 12:03 AM CDTFlash Flood WarningAMADonley4 hr
May 28, 12:07 AM CDTSpecial Weather StatementAMARandall23 min
May 28, 1:12 AM CDTSpecial Weather StatementAMARandall33 min
May 28, 1:13 AM CDTRiver Flood WarningAMAHemphill19 hr
May 28, 1:45 AM CDTAreal Flood AdvisoryAMACollingsworth4 hr
May 28, 1:52 AM CDTSpecial Weather StatementAMARandall38 min
May 28, 2:02 AM CDTSevere Thunderstorm WarningAMARandall43 min
May 28, 4:04 AM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 8 more17 hr
May 28, 9:27 AM CDTSpecial Weather StatementAMAOchiltree33 min
May 28, 4:10 PM CDTSpecial Weather StatementAMADallam50 min
May 28, 4:26 PM CDTSevere Thunderstorm WarningAMADallam64 min
May 28, 5:15 PM CDTSpecial Weather StatementAMAOldham45 min
May 28, 5:26 PM CDTSevere Thunderstorm WarningAMADallam, Hartley64 min
May 28, 6:32 PM CDTSevere Thunderstorm WarningAMADallam, Hartley58 min
May 28, 6:36 PM CDTSpecial Weather StatementAMASherman39 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.